| Model Number |
HGKAX0808 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This event was submitted as part of the intervascular pmcf registry on april 4, 2017, the patient with aortic occlusive disease in the iliac region had 100 percent pre-procedure stenosis.An intergard standard axillo bifemoral graft was implanted, an iliac stent was also implanted.During this procedure suture hole bleeding occurred and a local hemostatic agent (type unknown) was used to arrest the bleeding.Technical success was achieved, and the patient was discharged on (b)(6) 2017.On (b)(6) 2017, 54 days after the initial implant, the patient experienced thrombosis of the crossed branch of the axillo-bifemoral bypass.The severity was noted as moderate and the investigator noted this was possibly related to the procedure and possibly related to the device.On (b)(6) 2022, 4 years, 10 months after the initial implant procedure the patient experienced periprosthetic collection.Three separate complaints were created for these three events.Accordingly, three individual emdr submissions will be submitted for each event.This report is the third in a series of three reports submitted for this patient.
Additional Manufacturer Narrative
(4117) the device is not available for evaluation.Based on available information, the implanted graft remains in situ and was not explanted.Therefore, no physical device analysis can be performed.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 15m24.(3331/3233) the device history records review is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
Complaint#(b)(4).
Additional Manufacturer Narrative
(4110/213)(b)(4).(3331/3233) the device history records review concluded that no deviation was identified in relation with the event reported.(67) based on the investigation findings , no conclusion can be drawn on the exact origin of the adverse event.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.